# SDR VNAA202407110004

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: CC670341426
- Condition: Corroded
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 53-10-219B, IT WAS DETECTED CORROSION ON BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.00.  CORROSION ON BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.00 WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND FOUND OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01, THEREFORE WERE REPAIRED PER  CRJ-900 SRM 53-11-10-201-006-A01.
